# SDR IXXA06SMN255S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RIGHT HAND WING INBOARD LEADING EDGE UPPER SKIN CORRODED FROM STATION XW5.000 TO STATION XW22.000.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  REMOVED CORROSION IAW DC-8 SRM 1-1-8 FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER (AL 7075 T6 0.125”) IAW DC-8 SRM 57-2-1 FIG 37.  CLEANED AREA AND APPLIED POLYURETHANE TOP COATING ON EXTERNAL REPAIR DOUBLER INTERNAL SURFACE IAW DC-8 SRM 51-1-21.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-12.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DC-8 SRM 57-25-1 FIG 37, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
